Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 54, Pages 2867-2893
http://dx.doi.org/10.1155/S016117120440235X

Differential resolvents of minimal order and weight

25 Chestnut Hill Lane, Columbus, NJ 08022-1039, USA

Received 10 February 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John Michael Nahay, “Differential resolvents of minimal order and weight,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 54, pp. 2867-2893, 2004. https://doi.org/10.1155/S016117120440235X.